Publications

Found 2268 results
[ Author(Asc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Bessel functions. J. Integral Equations Appl.. 2010;22:141-164.
Yakubovich SB. A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
Yakubovich SB. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
Yakubovich SB. Beurling's theorems and inversion formulas for certain index transforms. Opuscula Math.. 2009;29:93-110.
Yakubovich SB. On a new index transformation related to the product of Macdonald functions. Rad. Mat.. 2004;13:63-85.
Yakubovich SB. A Voronoi-type summation formula involving $\sigma_{\rm i\tau(n)$ and index transforms. Integral Transforms Spec. Funct.. 2013;24:98-110.
[2006-43] Yakubovich SB, Britvina LE. A convolution related to the inverse Kontorovich-Lebedev transform .Edit
Yakubovich SB. About a new class of integral transforms in Hilbert space. Math. Balkanica (N.S.). 1995;9:179-191.
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
[2004-4] Yakubovich SB. On a new index transformation related to the product of Macdonald functions .
Yakubovich SB. A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
Yakubovich SB. New summation and transformation formulas of the Poisson, Müntz, Möbius and Voronoi type. Integral Transforms Spec. Functions. 2015;26(10):768-795.
[2010-11] Yakubovich SB. Multidimensional Kontorovich-Lebedev transforms .
Yakubovich SB, Saigo M. On the Mehler-Fock index transform in $L_p$-space. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:130-144.Edit
[2007-13] Yakubovich SB. Harmonic Analysis of the Lebedev- Stieltjes integrals .
[2013-13] Yakubovich SB, Martins M.. On the square of Stieltjes's transform and its convolution with applications to singular integral equations .Edit
Yakubovich SB, Daher R. An analog of Morgan's theorem for the Kontorovich-Lebedev transform. Adv. Pure Appl. Math.. 2010;1:159-162.Edit
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
Yakubovich SB. The Titchmarsh integral transformation by the index of a Bessel function. J. Comput. Appl. Math.. 2000;118:353-361.
[2010-20] Yakubovich SB, Vieira N. A radial version of the Kontorovich-Lebedev transform in the unit ball .Edit
Yakubovich SB, Kalla SL. On a new approach to convolution constructions. Internat. J. Math. Math. Sci.. 1993;16:435-448.Edit
Yakubovich SB. A real inversion formula for the bilateral Laplace transform. Izv. Nats. Akad. Nauk Armenii Mat.. 2005;40:67-79.
Yakubovich SB. New index transforms of the Lebedev–Skalskaya type. Integral Transforms and Special Functions. 2016;27(2):137-152.
W
Wirth A, Gama SM, Frisch U. Eddy viscisity of three dimensional flow. Journal of Fluid Mechanics. 1995;288:249-264.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.